i have edited and given the ranges on the main post…there was a misconception between the lab guy and me…sorry for the inconvenience …i hv given the new lh/fsh values but they are still low so it doesnt matter…right?
What is this StudHammer, tamoxifen again used for? is it basically another form of A.I similar to Arimidex??
If she is legit she will send you for an MRI
That’s very low
Your balls don’t get enough signal to produce Test
probably the 4th doctor to call that normal!!
if i was given one chance to either get back normal or to fire all these fake docs…i’d def go for the 2nd one
i have got no options but to treat myself on my own!!
is MRI basically to see if i have a bigger problem like tumor or not? Thanks for your concern mate
The majority of doctors worldwide are TRT ignorant and pharmaceutical companies are to blame, big pharma runs these medical schools and big pharma doesn’t see profit in hormone treatments, so doctors are taught almost nothing about hormones or have no training in hormone therapy because almost nothing is written.
The studies have been slowly trickling out and old flawed negative studies are proven false, and still doctors cling to these negative studies even after they are disproven, fear is difficult to stomp out.
Testosterone is the only thing that can maintain muscle mass. Your doctor is missing your low estrogen and its consequences = osteoporosis, the word TRT specialist gets thrown around like a bad joke.
Any TRT protocol that’s going to be successful is one where multiple injections do to your SHBG level, SHBG will decrease after 6 months of being on TRT, it’s for this reason every other day injections is best and because there’s just no good reason not to.
360 ng/dL normal? For an elderly man.
To be called a TRT specialist you must earn that title.
Read the stickie about how to find a good dr. I followed the advice and ended up with 10+ recommendations. I was able to the interview and decide who I wanted to work with. I found an awesome Dr who oversees all of my care not just T, and accepts insurance. Do the legwork, it’s worth it.
Tamoxifen is a SERM which block the effects of estrogen in the breast tissue. They work by sitting in the estrogen receptors in breast cells. If a SERM is in the estrogen receptor, there is no room for estrogen and it can’t attach to the cell.
Does it defeat Man Boobs easily? just wondering sounds good, maybe might try it. @studhammer
Read this post by our local BBer Endo:
Got myself tested again as you said @physioLojik
All of other lab reports are same as the above one othen than these
i remember when i was using bromicriptine to decrease my prolactin levels from 15.99 to 1.4…my tsh also went down from 3.3 to 1.39…after one month of leaving bromo…following are the results
(i didn’t feel much difference though while using bromo and without it maybe because my test levels were same all the time)
would appreciate if someone knowledgable like you could help
sorry for disturbing you guys…i couldn’t find any doctor to treat me so im desperate af about all this prolactin stuff
should i ignore all this and go for tamoxifen 10mg ED for about 4 weeks to try a restart?
Does no one have any concerns about the connection between tamoxifen and strokes?
CONCLUSION: Women with breast cancer who were treated with tamoxifen had an 82% increased risk of ischemic stroke and a 29% increased risk of any stroke , but the absolute risk is small. Further studies assessing prespecified cerebrovascular outcomes are ongoing and will further clarify the risk of stroke associated with tamoxifen use.
I’d post the link to this study but the mods here have a silly rule that no links are allowed on the forum. As best I can tell the normal dose for women with breast cancer is 20mg/day( there are no studies on men that I can find) that is double the recommended dose here. One still has to wonder is the stroke risk only 33% or 50%? Kind of scary.
I wasn’t aware of this. I had heard about the possible impacts to vision. I believe physio addressed this somewhere and his patients haven’t showed anything. I also thought (but don’t know) that breast cancer treatment dosages were way higher than anything we might take to reduce the effects of E2.
Here is a search with all the posts where physioLojik makes a statement concerning prolactin.
thanks for your reply man
read all of his posts…but couldn’t find anything regarding ‘macroprolactin’
waiting for his reply @physioLojik
Started TRT three days ago.I am on 50mg test enanthate twice a week with 10mg tamoxifen and 0.25mg bromocriptine daily. Read @physioLojik posts so following his pattern(sort of).Body temperature is 96 in the morning so maybe there is something wrong with my thyroid.Currently i dont feel anything special in these 3 days of trt only a bit more tired because i have also started exercising.Can anyone tell when will the affects of trt will start showing up?
You should start feeling better by 6 weeks after which your testosterone levels reach a stable state, you will notice you feel better the more time passes.
Effects on sexual interest appear after 3 weeks plateauing at 6 weeks, with no further increments expected beyond. Changes in erections/ejaculations may require up to 6 months. Effects on quality of life manifest within 3–4 weeks, but maximum benefits take longer. Effects on depressive mood become detectable after 3–6 weeks with a maximum after 18–30 weeks. Effects on erythropoiesis are evident at 3 months, peaking at 9–12 months. Prostate-specific antigen and volume rise, marginally, plateauing at 12 months; further increase should be related to aging rather than therapy.
Effects on lipids appear after 4 weeks, maximal after 6–12 months. Insulin sensitivity may improve within few days, but effects on glycemic control become evident only after 3–12 months. Changes in fat mass, lean body mass, and muscle strength occur within 12–16 weeks, stabilize at 6–12 months, but can marginally continue over years. Effects on inflammation occur within 3–12 weeks. Effects on bone are detectable already after 6 months while continuing at least for 3 years.
The time-course of the spectrum of effects of testosterone shows considerable variation, probably related to pharmacodynamics of the testosterone preparation. Genomic and non-genomic effects, androgen receptor polymorphism and intracellular steroid metabolism further contribute to such diversity.
Thanks alot man
i remember you said somewhere it took you 6 months to feel benefits of trt. i have also seen people right after 2-3 weeks that they are observing good strength gain and less bodyfat.I have recently started cutting again because the last time i did it was unsuccessful due to low T.Should i wait a month or two for my T levels to get stable?and then start shredding?
and one more thing
when my prolactin level gets high my tsh level gets high too…i guess im iodine deficient too since no longterm use of iodized salt
will using iodine the way KSman mentioned be helpful? I cannot get iodoral here …anyother recommendation?
what were your SHBG levels btw when getting on trt?
mine are 22.3nmol/l
pinning two times a week is enough…right?
its my 6th week since i have started TRT.
50mg enanthate every 3.5day with 10mg tamoxifen daily.NO AI.
got my labs this week
everything looks perfect labwise
mood is better
concentration is better
libido and erections were perfect between 3-4 week but not so good now…libido is almost like before trt
my face looks bloated all the time…Past 3 days i had no poop in perfect way(constipation i guess)…Never in my whole life could get rid of this bellyfat…my legs and arms are even thinner maybe i lost some fat there but no change in muscles or bellyfat…i don’t go to gym since 3 months maybe it is the reason behind no muscular gain on trt
1)Is their something wrong with my estrogen levels
2) should i decrease my T dosage or should i add an AI
3)Temperatures were low but after one week of IR 50mg iodine daily…they are perfectly fine…can hypothyroid be a reason behind this belly fat and puffy face?
4)i got puffiness in cheeks and constipation when i was doing IR…almost a week later i still have them…can bromine excretion be the reason?
IF SOMEONE CAN HELP PLEASE?